MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES
Catalog Number 420915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal part of the block broke away above the metal cutting slot.The metal cutting slot detached from the block as a result of the breakage.All parts were retrieved from the operative site, no surgical delay reported.There was no patient impact.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: e1: (b)(6) hospital.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary
=
> according to the information received: "the proximal part of the block broke away above the metal cutting slot.The metal cutting slot detached from the block as a result of the breakage.All parts were retrieved from the operative site, no surgical delay reported.Instrument has been discarded by the hospital" and "the complaint relates to the tibial cutting block.It was on the tibial guide just above the metal cutting slot which came away from the block.I believe he was using quite a standard cutting blade, not sure of exact details though".The device associated with this report was not returned to medtech orthopaedics for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product code: 420915 lot number: tmk00096825 product name: trumatch ct cut guide kit l, and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for the trumatch ct cut guide kit l.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A manufacturing record evaluation was performed for the finished device product code: 420915 lot number: tmk00096825 product name: trumatch ct cut guide kit l, and no non-conformances or manufacturing irregularities were identified.A manufacturing record evaluation was performed for the finished device tmk00096825 lot number, and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: "the complaint relates to the tibial cutting block.It was on the tibial guide just above the metal cutting slot which came away from the block.I believe he was using quite a standard cutting blade, not sure of exact details though".

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20928755
Report Number1818910-2024-25362
Device Sequence Number8286138
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public(01)10603295384854(17)250430(10)00096825
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number420915
Device Lot Number00096825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/24/2024
01/22/2025
01/31/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date12/26/2024
01/29/2025
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown